Show simple item record

contributor authorجعفر صابری نجفیen
contributor authorمحمدرضا تمامگرen
contributor authorJafar Saberi- Nadjafifa
date accessioned2020-06-06T14:33:49Z
date available2020-06-06T14:33:49Z
date issued2010
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3402005?show=full
description abstractThis paper proposes a modified homotopy perturbation method to solve Fredholm and Volterra integral equations. Comparison of the obtained results with those obtained by the standard homotopy perturbation method shows that the proposed method is very

effective and simple.
en
languageEnglish
titleModified Homotopy Perturbation Method for Solving Integral Equationsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsModified homotopy perturbation methoden
subject keywordsFredholm integral equationsen
subject keywordsVolterra integral equationsen
journal titleInternational Journal of modern physics Ben
journal titleInternational Journal of modern physics Bfa
pages4741-4746
journal volume24
journal issue24
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1019353.html
identifier articleid1019353


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record